Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Morita equivalences between some blocks for $p$-solvable groups

Author: Yuanyang Zhou
Journal: Proc. Amer. Math. Soc. 133 (2005), 3133-3142
MSC (2000): Primary 20C20; Secondary 20C11
Published electronically: May 2, 2005
MathSciNet review: 2160174
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that any Morita equivalence between some blocks with Abelian defect groups and cyclic inertia quotients for $p$-solvable groups is basic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C20, 20C11

Retrieve articles in all journals with MSC (2000): 20C20, 20C11

Additional Information

Yuanyang Zhou
Affiliation: Department of Mathematics and Statistics, Central China Normal University, Wuhan, 430079, People’s Republic of China

Keywords: Block, defect group, inertia quotient, basic Morita equivalence
Received by editor(s): June 13, 2004
Published electronically: May 2, 2005
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.